# SDR WX0A071363

- Difficulty date: October 21, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N877GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53467
- Aircraft time: 33,173 hours, 24,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993053873
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR CUSP WEB CORRODED OUT OF LIMITS AT STA 370 RBL 47.  REMOVED DAMAGED CUSP WEB, FABRICATED, LOCATED, DRILLED CUSP WEB DOUBLER AND INSTALLED IAW MD 80SRM 51-70-4 FIGURE 1 WEB SPLICE REPAIR.
